Turkish Journal of Analysis and Number Theory
ISSN (Print): 2333-1100 ISSN (Online): 2333-1232 Website: http://www.sciepub.com/journal/tjant
Open Access
Journal Browser
Go

Content: Volume 2, Issue 6

Open AccessArticle
Generalized Fibonacci-Lucas Sequence
Turkish Journal of Analysis and Number Theory. 2014, 2(6), 193-197. DOI: 10.12691/tjant-2-6-1
Pub. Date: November 23, 2014Views: 10012Downloads: 5828Citations: 1
Open AccessArticle
Using the Matrix Summability Method to Approximate the Lip (ξ(t), p) Class Functions
Turkish Journal of Analysis and Number Theory. 2014, 2(6), 198-201. DOI: 10.12691/tjant-2-6-2
Pub. Date: November 23, 2014Views: 7683Downloads: 4572
Open AccessArticle
Hermite-Hadamard Type Inequalities for s-Convex Stochastic Processes in the Second Sense
Turkish Journal of Analysis and Number Theory. 2014, 2(6), 202-207. DOI: 10.12691/tjant-2-6-3
Pub. Date: November 23, 2014Views: 8421Downloads: 5024Citations: 11
Open AccessArticle
Birth of Compound Numbers
Turkish Journal of Analysis and Number Theory. 2014, 2(6), 208-219. DOI: 10.12691/tjant-2-6-4
Pub. Date: November 26, 2014Views: 11266Downloads: 8123Citations: 2
Open AccessArticle
Note on a Partition Function Which Assumes All Integral Values
Turkish Journal of Analysis and Number Theory. 2014, 2(6), 220-222. DOI: 10.12691/tjant-2-6-5
Pub. Date: November 27, 2014Views: 8732Downloads: 5750Citations: 1
Open AccessArticle
A Double Inequality for the Harmonic Number in Terms of the Hyperbolic Cosine
Turkish Journal of Analysis and Number Theory. 2014, 2(6), 223-225. DOI: 10.12691/tjant-2-6-6
Pub. Date: December 14, 2014Views: 8031Downloads: 5121Citations: 2
Open AccessArticle
Generalized Inequalities Related to the Classical Euler’s Gamma Function
Turkish Journal of Analysis and Number Theory. 2014, 2(6), 226-229. DOI: 10.12691/tjant-2-6-7
Pub. Date: December 14, 2014Views: 7566Downloads: 4674Citations: 2
Open AccessArticle
On the Error Term for the Number of Integral Ideals in Galois Extensions
Turkish Journal of Analysis and Number Theory. 2014, 2(6), 230-232. DOI: 10.12691/tjant-2-6-8
Pub. Date: December 18, 2014Views: 6842Downloads: 4318
Open AccessArticle
Generalized Fibonacci – Like Sequence Associated with Fibonacci and Lucas Sequences
Turkish Journal of Analysis and Number Theory. 2014, 2(6), 233-238. DOI: 10.12691/tjant-2-6-9
Pub. Date: December 28, 2014Views: 8575Downloads: 5450Citations: 11